Abstract Hodge decomposition and minimal models for cyclic algebras

Chuang, Joseph and Lazarev, Andrey (2009) Abstract Hodge decomposition and minimal models for cyclic algebras. Letters in Mathematical Physics, 89 (1). pp. 33-49. ISSN 0377-9017

Full text not available from this repository.

Abstract

We show that an algebra over a cyclic operad supplied with an additional linear algebra datum called Hodge decomposition admits a minimal model whose structure maps are given in terms of summation over trees. This minimal model is unique up to homotopy.

Item Type:
Journal Article
Journal or Publication Title:
Letters in Mathematical Physics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
59749
Deposited By:
Deposited On:
31 Oct 2012 16:50
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:12